# SDR AALA201712229014

- Difficulty date: December 21, 2017
- Submitted: December 25, 2017
- Operation: Air carrier
- Aircraft: N285AY
- Make and model: Airbus A330-243
- Aircraft serial: 1100
- Aircraft time: 32,588 hours, 4,840 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 8803050000
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED, DIVERTED DUE TO ELECTRICAL ODOR IN AFT GALLEY.  OVEN OVERTEMPERATURE ACCOMPANIED BY SMOKE/FUMES (ACRID SMELL) WITH ELECTRICAL SMELL 6-11. OVER TIME, SMELL WENT AWAY. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE PERFORMED OVERWEIGHT LANDING INSPECTION AS REQUIRED. AIRCRAFT RETURNED TO PHL AND REMOVED FROM SERVICE FOR REPAIRS.  ACCOMPLISHED CABIN AIR TROUBLESHOOTING CARD TO VERIFY WORK PERFORMED IN BGR. ISOLATED ODOR TO AFT GALLEY OVEN.  MAINTENANCE REPLACED AFT GALLEY OVEN PER AMM 25-35-19 AND ACCOMPLISHED CABIN AIR QUALITY JOB CARD 33L00021001 TO VERIFY OVEN AS THE CAUSE OF SMOKE/FUMES IN CABIN. NO FURTHER ACTION REQUIRED.  AIRCRAFT WAS GROUNDED.
